# SDR CA080228009

- Difficulty date: February 25, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR3204123F1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulted
- Location: Mlg Downlock
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER DEPARTURE, AN ABNORMAL GEAR INDICATION WAS OBSERVED. DECISION TO CONTINUE TO NEXT BASE IAW MCC AND OCM. ON ARRIVAL, ALTERNATE GEAR EXTENSION, ACCORDING PROCEDURE PERFORMED. NORMAL INDICATION (3 GREEN) ON MAIN AND ALTERNATE SYS. DURING FINAL: GEAR UNSAFE-INDICATION ON MAIN INDICATION AGAIN, NORMAL INDICATION ON ALTERNATE SYS. UNEVENTFUL LANDING AND NORMAL DISEMBARKATION ON THE RUNWAY FOLLOWED. PSEU FAULT CODES AS FOLLOWS: LEG 00: LGDLK 1 PROX SENSOR OPEN, LGDLK 1 PROX SENSOR SHORT, PSEU CHANNEL D FAIL CHANNEL INOP, LGDLK1 UNREASONABLE NEAR, NLGLK2 UNREASONABLE NEAR, NLGLK1 UNREASONABLE NEAR, NGDRCL UNREASONABLE NEAR, NGWOFW2 UNREASONABLE NEAR NGWOFW1 UNREASONABLE NEAR, NGDN2 UNREASONABLE FAR, NGDN1 UNREASONABLE FAR, LGDRCL UNREASONABLE FAR, RGDRCL UNREASONABLE FAR, NGDRCL UNREASONABLE FAR, LGDLK1 UNREASONABLE FAR, LEG: 01, LGDLK SENSOR SHORT. BASED UPON THE REVIEWED DATA PROVIDED (FDR DOWNLOAD, PSEU FAULT CODES AND DETAILED DISCRETION OF DEFECT) FOR THIS AIRCRAFT, IT IS DETERMINED THAT THE LGDLK 1 SENSOR WAS AT FAULT. MLG NR1 DOWNLOCK SENSOR REPLACED AND GEAR RETRACTIONS AND OCF ACCOMPLISHED SATISFACTORY. AIRCRAFT RETURNED TO SERVICE. (TC NR 20080228009)
